# SDR SIMA20140505001

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 26,818 hours, 23,693 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT CABIN INOPERATIVE.  DEFERRED AFT FLIGHT ATTENDANT FLASHLIGHT IAW MEL 25-53.  M PROCEDURE COMPLIED WITH.  FWD FLIGHT ATTENDANT, CAPTAINS & FIRST OFFICER`S FLASHLIGHT OK.  MEL 25-53 REQUIRES 3 FLASHLIGHTS FOR DISPATCH, INSTALLED ADDITIONAL SPARE 4TH FLASHLIGHT IAW CREW REQUEST.
